Couldn't find what you looking for?

TRY OUR SEARCH!

my friend is has an allergic reaction to meth. her face starts getting rashy and shes overheating

Loading...

Hi There,

You do understand that this is a drug that is very dangerous. I am not sure how much is your friend using or how long, but you have to tell him that he has to stop doing this. This will not help your body at all and it can only make things worse. If his face was covered with rash and she got hives she has to see her doctor in order to see what is wrong with her. I know that this might not sound very dangerous but it really is. In some cases this can be deadly. I hope that this helped you and your friend.

 

All the best,

Danella

Reply

Loading...

I've very interested in knowing exactly what case studies or information you are basing your answer. How and where can I view this information.
Reply

Loading...

Wow, "stop using it" that sounds simple enough, its bad for you so quit...its crazy how many addicts just dont think to quit....its so simple!!!! Thank you so much for your wise advice :)
Reply

Loading...